HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.21 (2008) >

 
Title :K-theory for amalgams and multi-ones of C^∗-algebras
Authors :Sudo, Takahiro
Issue Date :30-Dec-2008
Abstract :We obtain a six-term exact sequence of K-theory for (full) amalgams of C^*-algebras. We also obtain a six-term exact sequence of K-theory for the full crossed product of a C^* -algebra by an amalgam of discrete groups, as well. Furthermore, it follows from this result and K-amenability for discrete (or locally compact) groups that the same is true for its reduced crossed product. We also study K-theory of (full) multi-amalgams of the (full) group C^*-algebras of discrete groups. As an important application we compute K-groups of the full group C^*-algebras of SL_n(Z) (n > 3).In addition, an appendix on K-theory and beyond and an appendix on finite subgroups of GL_3(Z) and SL_3(Z) are presented.
正誤表追加 : 2019年2月4日
正誤表は、Ryukyu Mathmatical Journal vol.22(2009)に掲載されたもの
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/43505
Citation :Ryukyu mathematical journal Vol.21 p.57 -139
Appears in Collections:Vol.21 (2008)

Files in This Item:

File Description SizeFormat
Vol21p057.pdf7727KbAdobe PDFView/Open
Vol22p115.pdf正誤表232KbAdobe PDFView/Open